Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Cleveland, OH

June 13, 2013Cuyahoga County, Medina County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2013, 1:44 AM EDT for Cuyahoga County, Medina County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 1:44 AM EDT (05:44 UTC)
Expired
Jun 13, 2013, 2:45 AM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Medina County, OH

The radar

The Cleveland radar (KCLE), 12 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:53 PM EDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 5.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS51 KCLE 130544
SVRCLE
OHC035-103-130645-
/O.NEW.KCLE.SV.W.0072.130613T0544Z-130613T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
144 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO
  MEDINA COUNTY IN NORTHEAST OHIO

* UNTIL 245 AM EDT

* AT 139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF WESTLAKE TO 15
  MILES SOUTHWEST OF LODI...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LITCHFIELD...
  STRONGSVILLE...
  MEDINA...
  CLEVELAND...
  LODI...
  WESTLAKE...
  LAKEWOOD...
  BRUNSWICK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8156 4127 8168 4099 8170 4099 8217
      4114 8217 4114 8208 4120 8207 4120 8198
      4127 8197 4128 8188 4135 8188 4136 8197
      4151 8196 4150 8175 4163 8150
TIME...MOT...LOC 0545Z 269DEG 53KT 4151 8210 4094 8215

$$

KING
3 follow-up statements
325 
WWUS51 KCLE 130615
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
215 AM EDT THU JUN 13 2013

OHC035-103-130645-
/O.CON.KCLE.SV.W.0072.000000T0000Z-130613T0645Z/
CUYAHOGA OH-MEDINA OH-
215 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR MEDINA AND CUYAHOGA COUNTIES...

AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLEVELAND HEIGHTS TO 8 MILES
SOUTHEAST OF WADSWORTH...MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...GATES
MILLS...SOLON...PEPPER PIKE AND MORELAND HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND GUST TO 47 MPH WAS REPORTED AT CLEVELAND HOPKINS AIRPORT. 
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8156 4127 8168 4099 8170 4099 8204
      4127 8197 4128 8188 4135 8188 4136 8197
      4151 8196 4149 8188 4150 8175 4163 8150
TIME...MOT...LOC 0613Z 269DEG 53KT 4152 8155 4095 8160

$$

CLARK
524 
WWUS51 KCLE 130635
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
235 AM EDT THU JUN 13 2013

OHC103-130643-
/O.CAN.KCLE.SV.W.0072.000000T0000Z-130613T0645Z/
MEDINA OH-
235 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR MEDINA COUNTY IS CANCELLED...

THE STRONG THUNDERSTORMS HAVE MOVED EAST OF MEDINA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4131 8159 4130 8157 4128 8156 4127 8168
      4152 8168 4163 8150
TIME...MOT...LOC 0633Z 269DEG 53KT 4152 8116 4095 8121

$$

OHC035-130645-
/O.CON.KCLE.SV.W.0072.000000T0000Z-130613T0645Z/
CUYAHOGA OH-
235 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR EASTERN CUYAHOGA COUNTY...

AT 230 AM EDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED IN 
EASTERN CUYAHOGA COUNTY FROM NEAR GATES MILLS TO SOLON... MOVING 
EAST AT 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4131 8159 4130 8157 4128 8156 4127 8168
      4152 8168 4163 8150
TIME...MOT...LOC 0633Z 269DEG 53KT 4152 8116 4095 8121

$$

KOSARIK
474 
WWUS51 KCLE 130651
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
251 AM EDT THU JUN 13 2013

OHC035-130700-
/O.EXP.KCLE.SV.W.0072.000000T0000Z-130613T0645Z/
CUYAHOGA OH-
251 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUYAHOGA COUNTY HAS 
EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF CUYAHOGA 
COUNTY. MODERATE TO HEAVY RAIN MAY LINGER OVERNIGHT. WATCH FOR 
PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4131 8159 4130 8157 4128 8156 4127 8168
      4152 8168 4163 8150
TIME...MOT...LOC 0635Z 269DEG 53KT 4152 8112 4095 8117

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:19 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 13, 12:19 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT THU JUN 13 2013

.SYNOPSIS...
A WARM FRONT WILL BECOME NEARLY STATIONARY ACROSS NORTHERN OHIO AND
NORTHERN PENNSYLVANIA THROUGH THURSDAY MORNING AS LOW PRESSURE MOVES
EAST ALONG THE FRONT. HIGH PRESSURE WILL BUILD SOUTH ACROSS THE AREA
BY SATURDAY MORNING AND TO THE CAROLINA COAST BY SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED FOR WATCH. THE MAIN THREAT IS MOVING INTO NW
OHIO...HOWEVER...SOME CONVECTION AHEAD OF THIS LINE MAY BE SEVERE
OR TORNADIC.

PREVIOUS...
UPDATED FOR SEVERE WATCH. CONVECTION NOW DEVELOPING IN IOWA AND
ILLINOIS. THIS IS EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL
MOVE INTO WESTERN OHIO LATE THIS EVENING TO AROUND MIDNIGHT. IF
CONVECTION DEVELOPS AHEAD OF THE LINE...IT TOO COULD BECOME
SEVERE. THIS IS A PDS WATCH WITH THE EXPECTATION OF THUNDERSTORMS
CONTAINING DAMAGING WINDS IN EXCESS OF 65 KTS. THERMODYNAMICS
BACKS THIS UP WITH DRY AIR ALOFT CONTRIBUTING TO DOWNDRAFT CAPES
OVER 1000K/KG. SHEAR PROFILES ALSO SUGGEST FORWARD PROPAGATION
ADDING TO WIND POTENTIAL. ROTATING SUPERCELLS ALSO SUPPORTED SO
TORNADOES ARE ALSO POSSIBLE.

PREVIOUS...THE WAITING GAME BEGINS. SO FAR ATMOSPHERE APPEARS TO
BE WELL CAPPED AND IS SUPPRESSING CONVECTION FROM DEVELOPING
UPSTREAM. THE OTHER ISSUE AT HAND IS THE EXTENSIVE DEBRIS CLOUDS
HANGING AROUND. WE NEVER CLEARED OUT OR HAD ANY BREAKS IN THE
OVERCAST AS EXPECTED AND THIS IS ALSO LIMITING ANY DEVELOPMENT
OVER THE REGION.

COORDINATED WITH COFORECASTER...IT APPEARS AN AREA OF CONVERGENCE
HAS SET UP BACK OVER EASTERN IOWA AND NORTHWEST ILLINOIS AT THIS
TIME AND THIS COULD VERY WELL BE THE LOCATION THE THUNDERSTORMS
DEVELOP. LATEST HRRR MODEL SHOWS CONVECTION FIRING OVER THIS AREA AS
WELL AND HAS BEEN PRETTY CONSISTENT FROM RUN TO RUN TODAY. THERE IS
THE POSSIBILITY THAT ACTIVITY COULD DEVELOP AHEAD OF THE MAIN LINE
AS INDIVIDUAL CELLS OVERNIGHT.

LATEST SURFACE ANALYSIS SHOWS DEWPOINT TEMPERATURES RISING INTO THE
LOWER 70S INTO THE SOUTHWEST PORTION OF THE FORECAST AREA AT THIS
TIME. WE SHOULD CONTINUE TO SEE A SURGE OF THE HIGHER DEWPOINT AIR
INTO THE FORECAST AREA AS THE EVENING PROGRESSES. THIS WILL HELP TO
INCREASE THE MOISTURE ACROSS THE REGION PRIMING THE ATMOSPHERE FOR
THE POTENTIAL FOR HEAVY RAIN THAT WE HAVE BEEN EXPECTING.

THE SURGE OF STRONG STORMS WILL ENTER THE AREA AND COULD POSSIBLY
EVOLVE INTO AN OVERRUNNING SITUATION ALONG THE STATIONARY FRONT LATE
TONIGHT. THE SEVERE THREAT WILL TRANSITION INTO A POTENTIAL FLOODING
THREAT WITH LOCALLY HEAVY RAIN FROM THE THUNDERSTORMS. THUNDERSTORMS
WILL BE EFFICIENT RAIN PRODUCERS AND AREAS COULD SEE SUBSTANTIAL
PONDING OF WATER OVERNIGHT ALONG WITH THE RAPID RISES OF RIVERS AND
STREAMS. SEE HYDRO SECTION BELOW.

TROPICAL AIR MASS OVER THE REGION WILL BE ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA. NORTHERN HALF OF THE AREA WILL REMAIN NORTH OF
THE STATIONARY FRONT MOST OF THE NIGHT. AS THE LOW PRESSURE SYSTEM
MOVES EAST...IT WILL PUSH THE FRONT NORTH TO THE LAKE SHORE AS A
WARM FRONT. TEMPERATURES OVERNIGHT IN THE LOWER 70S SOUTH AND UPPER
60S IN THE NORTH.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
LOW PRESSURE IS PROGGED TO PULL OUT TO THE EAST THURSDAY MORNING AS
UPPER LEVEL AMPLIFIED RIDGE BUILDS EAST FORCING UPPER LEVEL TROUGH
OFF THE COAST. AS SURFACE LOW MOVES EAST...ASSOCIATED MOISTURE AND
SUBSEQUENT PRECIPITATION WILL EXIT TO THE EAST AS WELL.  HIGH
PRESSURE AT THE SURFACE PUSHES SOUTHEAST ACROSS THE AREA FORCING
DRIER AIR INTO THE REGION FOR THURSDAY NIGHT INTO FRIDAY.

THE HIGH WILL MOVE SOUTHEAST TO THE CAROLINA COAST BY SATURDAY NIGHT
AND THIS WILL SET UP ANOTHER RETURN SOUTHERLY FLOW TO THE FORECAST
AREA. A FAIRLY FAST MOVING SHORTWAVE TROUGH AND ASSOCIATED MOISTURE
WILL BEGIN TO MOVE EAST INTO THE FORECAST AREA SATURDAY INTO
SATURDAY NIGHT AND COULD BRING ANOTHER ROUND OF SHOWERS TO THE
FORECAST AREA.

COLD AIR ADVECTION ASSOCIATED WITH THE HIGH PRESSURE WILL OCCUR ON
THURSDAY BUT WILL BE SHORT LIVED AS HIGH MOVES TO THE SOUTHEAST. AS
MENTIONED EARLIER...RETURN SOUTHERLY FLOW WILL BRING TEMPERATURES
BACK UP INTO THE MIDDLE 70S EAST AND UPPER 70S TO LOWER 80S WEST BY
SATURDAY. LOWS DIPPING BACK TO THE 50S THURSDAY AND FRIDAY NIGHTS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A RIPPLE OF LOW PRESSURE WILL BE MOVING INTO THE REGION ON SUNDAY
WITH SCATTERED THUNDERSTORMS POSSIBLE...ESPECIALLY SUNDAY AFTERNOON.
THE MODELS ARE THEN STRUGGLING WITH THE TIMING OF ANOTHER WAVE THAT
MAY MOVE INTO THE CENTRAL GREAT LAKES ON MONDAY. SO AFTER A BRIEF
LULL IN THUNDERSTORM ACTIVITY LATE SUNDAY NIGHT INTO MONDAY MORNING
WE SHOULD SEE THUNDERSTORM CHANCES RETURN MONDAY AFTERNOON AND
EVENING. THERE MAY BE SOME LINGERING LIGHT SHOWERS OR THUNDERSTORMS
TUESDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION LATE.

TEMPERATURES THROUGH THE EXTENDED WILL BE WITHIN A FEW DEGREES OF
SEASONAL AVERAGES.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
A WEST TO EAST ORIENTED FRONTAL BOUNDARY WILL REMAIN
QUASISTATIONARY ACROSS CENTRAL OHIO TODAY. A LOW PRESSURE
DISTURBANCE OVER NORTHERN ILLINOIS WILL MAKE ITS WAY EAST ALONG
THIS BOUNDARY TONIGHT...INITIATING THUNDERSTORMS ACROSS THE
FORECAST AREA TONIGHT INTO THURSDAY. THUNDERSTORMS MAY REACH THE
WESTERN TAF SITES SOMETIME AROUND 22Z. THERE IS A CHANCE THAT THIS
DISTURBANCE WILL BECOME FORWARD PROPAGATING...MOVING QUICKLY
THROUGH THE FORECAST AREA. IF THIS OCCURS...A SUBSTANTIAL GUST
FRONT COULD DEVELOP ALONG THE LEADING EDGE OF THE DISTURBANCE.
WILL MONITOR THE THREAT OVER THE NEXT COUPLE OF HOURS TO DETERMINE
WHETHER OR NOT TO ADD A VARIABLE WIND GUST TO TAFS FOR THE 00-04Z
TIME FRAME.

SHOWERS WILL ACCOMPANY THE THUNDERSTORMS THIS EVENING AND WILL
LIKELY PERSIST INTO THURSDAY AS A COLD FRONT MOVES INTO THE AREA.
CEILINGS WILL LOWER TO MVFR OVERNIGHT AND IFR THURSDAY MORNING. MOST
OF THE RAIN WILL OCCUR OVERNIGHT AND EARLY THURSDAY MORNING...WITH
VISIBILITIES DROPPING TO MVFR IN THE HEAVIEST SHOWERS.

CEILINGS WILL BEGIN TO LIFT AND RAIN WILL BEGIN TO CLEAR OUT EARLY
THURSDAY AFTERNOON TOWARDS THE END OF THE TAF PERIOD.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY NIGHT AND SATURDAY
NIGHT AND SUNDAY IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SCATTERED SHOWERS CONTINUE OVER LAKE ERIE THIS AFTERNOON WITH WINDS
VARYING FROM A NORTHEAST TO SOUTHEAST DIRECTION. LATER TONIGHT...A
LOW PRESSURE SYSTEM WILL MOVE EAST ALONG A QUASISTATIONARY BOUNDARY
LYING ACROSS CENTRAL OHIO. SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE DISTURBANCE. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE...WARRANTING A SPECIAL MARINE WARNING.

SHOWERS ARE EXPECTED TO CONTINUE INTO THURSDAY AHEAD OF A COLD
FRONT. MOST OF THE SHOWERS WILL OCCUR OVERNIGHT INTO THURSDAY
MORNING. WINDS WILL INCREASE IN SPEED WITH THE PASSAGE OF THE COLD
FRONT THURSDAY NIGHT. MODELS ARE STILL A BIT UNCERTAIN WITH HOW
STRONG WINDS WILL GET...WHICH WILL AFFECT WAVE HEIGHTS. FOR NOW IT
DOES NOT APPEAR THAT A SMALL CRAFT ADVISORY WILL BE NECESSARY...BUT
THE NEXT FORECAST SHIFT WILL CONTINUE TO MONITOR THE SITUATION.

HIGH PRESSURE WILL BUILD OVER THE LAKE FRIDAY NIGHT AND MOVE EAST
LATE SATURDAY NIGHT. AS THE HIGH MOVES EAST...WINDS WILL TURN TO THE
SOUTHWEST AND PICK UP SPEED. A LOW PRESSURE SYSTEM AND ASSOCIATED
COLD FRONT WILL APPROACH THE AREA ON MONDAY.

&&

.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA FROM THE HEAVY
RAINFALL EXPECTED OVERNIGHT AND EARLY THURSDAY. MOISTURE ADVECTION
WILL INCREASE OVER THE AREA THIS AFTERNOON AND NOTABLY OVERNIGHT AS
AN AREA OF LOW PRESSURE MOVES INTO THE REGION FROM THE WEST. THERE
IS SOME INDICATION THAT PRECIPITABLE WATER VALUES COULD REACH 2.0"
WHICH IS ANOMALOUSLY HIGH FOR THIS TIME OF YEAR. THE SHOWERS WILL BE
EFFICIENT RAIN MAKERS AND COULD DROP A QUICK INCH TO AN AREA. THE
THREAT OF TRAINING STORMS IS HIGH SUGGESTING THE THREAT OF A QUICK 2
TO 3 INCHES OF RAIN IS POSSIBLE. RAINFALL RATES THIS HIGH COULD
PRODUCE FLASH FLOODING. THE HEAVIEST RAIN WILL FALL BETWEEN 10 PM
TONIGHT AND 8 AM THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ011>014-020>023-
     031>033-038-089.
     FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ003-006>010-017>019-
     027>030-036-037-047.
PA...FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA/TK/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN/YEAGER
MARINE...MULLEN/YEAGER
HYDROLOGY...
Hazardous weather outlook, Jun 13, 1:22 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
122 AM EDT THU JUN 13 2013

OHZ011>014-020>023-031>033-038-089-140530-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
122 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ010-029-030-037-047-140530-
LORAIN-RICHLAND-ASHLAND-MORROW-KNOX-
122 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>009-017>019-027-028-036-140530-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
122 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 2 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>144-162>164-140530-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
122 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 2 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ145>148-165>168-140530-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
122 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-149-169-140530-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
122 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ001>003-140530-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
122 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 12, 11:12 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1112 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             WILLOUGHBY              41.65N 81.41W
06/12/2013  E1.25 INCH       LAKE               OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, Jun 12, 11:18 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             WILLOUGHBY              41.65N 81.41W
06/12/2013  E1.50 INCH       LAKE               OH   TRAINED SPOTTER

&&

YEAGER
Local storm report, Jun 12, 11:25 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      2 SSW BUTLER            40.56N 82.43W
06/12/2013                   RICHLAND           OH   AMATEUR RADIO

            8 INCHES OF WATER ON GILMORE ROAD

&&

LW
Local storm report, Jun 13, 12:26 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TORNADO          CUSTAR                  41.28N 83.84W
06/13/2013                   WOOD               OH   TRAINED SPOTTER

            POSSIBLE TORNADO REPORTED ALONG ROUTE 281.

&&

YEAGER
Local storm report, Jun 13, 1:07 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
107 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             5 SW BELLVILLE          40.57N 82.58W
06/12/2013  E0.88 INCH       RICHLAND           OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, Jun 13, 1:43 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
143 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     FREMONT                 41.35N 83.11W
06/12/2013                   SANDUSKY           OH   TRAINED SPOTTER

            30 FOOT LONG BRANCH DOWN.

&&

LW

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:17 PM EDTSevere Thunderstorm WarningCLEMorrow58 min
Jun 12, 8:23 PM EDTSevere Thunderstorm WarningCLECrawford, Richland67 min
Jun 12, 8:30 PM EDTTornado WarningCLEMorrow60 min
Jun 12, 8:35 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca55 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningCLEKnox59 min
Jun 12, 9:16 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain44 min
Jun 12, 9:41 PM EDTFlash Flood WarningCLECrawford, Richland5 hr
Jun 12, 9:45 PM EDTSevere Thunderstorm WarningCLELorain, Medina60 min
Jun 12, 9:52 PM EDTTornado WarningCLEKnox38 min
Jun 12, 10:00 PM EDTTornado WarningCLEMorrow, Richland60 min
Jun 12, 10:08 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox67 min
Jun 12, 10:14 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland61 min
Jun 12, 10:20 PM EDTFlash Flood WarningCLEMarion, Morrow6 hr
Jun 12, 10:28 PM EDTTornado WarningCLEKnox, Morrow62 min
Jun 12, 10:38 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake67 min
Jun 12, 10:40 PM EDTSpecial Marine WarningCLE110 min
Jun 12, 11:00 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox6 hr
Jun 12, 11:00 PM EDTSpecial Marine WarningCLE2 hr
Jun 12, 11:06 PM EDTTornado WarningCLECuyahoga, Lorain54 min
Jun 12, 11:16 PM EDTSevere Thunderstorm WarningCLEHolmes44 min
Jun 12, 11:53 PM EDTSevere Thunderstorm WarningCLEHancock, Wood67 min
Jun 13, 12:05 AM EDTSevere Thunderstorm WarningCLEKnox40 min
Jun 13, 12:08 AM EDTTornado WarningCLELucas, Wood67 min
Jun 13, 12:30 AM EDTFlash Flood WarningCLEKnox6 hr
Jun 13, 12:32 AM EDTTornado WarningCLELucas, Ottawa, Sandusky, Wood58 min
Jun 13, 12:34 AM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wyandot41 min
Jun 13, 12:38 AM EDTSpecial Marine WarningCLE112 min
Jun 13, 12:49 AM EDTFlash Flood WarningCLELucas6 hr
Jun 13, 12:55 AM EDTSevere Thunderstorm WarningCLEMarion50 min
Jun 13, 12:59 AM EDTSevere Thunderstorm WarningCLECrawford61 min
Jun 13, 1:10 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Morrow, Richland50 min
Jun 13, 1:13 AM EDTSevere Thunderstorm WarningCLEOttawa32 min
Jun 13, 1:29 AM EDTSevere Thunderstorm WarningCLELorain61 min
Jun 13, 1:34 AM EDTSevere Thunderstorm WarningCLEAshland, Knox41 min
Jun 13, 1:43 AM EDTSpecial Marine WarningCLE2 hr
Jun 13, 1:56 AM EDTSevere Thunderstorm WarningCLEHolmes, Wayne49 min
Jun 13, 2:18 AM EDTSevere Thunderstorm WarningCLEGeauga, Lake, Portage, Stark, Summit57 min
Jun 13, 2:54 AM EDTSevere Thunderstorm WarningCLEAshtabula, Mahoning, Trumbull66 min
Jun 13, 3:05 AM EDTAreal Flood WarningCLECrawford6 hr
Jun 13, 3:18 AM EDTSpecial Marine WarningCLE87 min
Jun 13, 3:27 AM EDTAreal Flood AdvisoryCLERichland5 hr
Jun 13, 4:14 AM EDTRip Current StatementCLEErie, Lorain, Lucas, Ottawa, Sandusky7 hr
Jun 13, 4:21 AM EDTSmall Craft AdvisoryCLE18 hr
Jun 13, 6:00 AM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Marion, Morrow, Richland7 hr
Jun 13, 8:52 AM EDTAreal Flood AdvisoryCLECrawford4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.